Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 17 found articles
 
 
  Strong Local Optimality for Generalized L1 Optimal Control Problems
 
 
Title: Strong Local Optimality for Generalized L1 Optimal Control Problems
Author: Chittaro, Francesca C.
Poggiolini, Laura
Appeared in: Journal of optimization theory and applications
Paging: Volume 180 (2018) nr. 1 pages 207-234
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 17 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands